# SDR DALA2015042802970

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 18,101 hours, 7,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK INDICATION AT FASTENER HOLE, BS 727B, RBL 45.50" SEAT TRACK FLANGE HOLE. MAINTENANCE REPAIRED IAW NR 029-0001:5321-01065-12/001-001 AND ERA 535273.
